RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 3, Pages 457–474 (Mi mz9126)  

This article is cited in 3 scientific papers (total in 3 papers)

Prym Differentials on a Variable Compact Riemann Surface

M. I. Tulinaa, V. V. Chueshevb

a Gorno-Altaisk State University
b Kemerovo State University

Abstract: The dimensions and bases of the spaces of meromorphic Prym differentials on a variable compact Riemann surface, as well as in the first holomorphic de Rham cohomology group of Prym differentials, are found for any characters.

Keywords: Prym differential, holomorphic de Rham cohomology, variable compact Riemann surface, Jacobian variety, Jacobian bundle, multiplicative function, multiplicative Weierstrass point, multiplicative Weierstrass gap.

DOI: https://doi.org/10.4213/mzm9126

Full text: PDF file (559 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:3, 418–433

Bibliographic databases:

UDC: 515.17+517.545
Received: 01.02.2011
Revised: 21.01.2013

Citation: M. I. Tulina, V. V. Chueshev, “Prym Differentials on a Variable Compact Riemann Surface”, Mat. Zametki, 95:3 (2014), 457–474; Math. Notes, 95:3 (2014), 418–433

Citation in format AMSBIB
\Bibitem{TulChu14}
\by M.~I.~Tulina, V.~V.~Chueshev
\paper Prym Differentials on a Variable Compact Riemann Surface
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 3
\pages 457--474
\mathnet{http://mi.mathnet.ru/mz9126}
\crossref{https://doi.org/10.4213/mzm9126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3298898}
\elib{http://elibrary.ru/item.asp?id=21276995}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 3
\pages 418--433
\crossref{https://doi.org/10.1134/S0001434614030134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335457300013}
\elib{http://elibrary.ru/item.asp?id=21874587}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899678460}


Linking options:
  • http://mi.mathnet.ru/eng/mz9126
  • https://doi.org/10.4213/mzm9126
  • http://mi.mathnet.ru/eng/mz/v95/i3/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kazanceva, “Single-Valued $q$-Differentials on Variable Finite Riemann Surface”, J. Math. Sci., 213:6 (2016), 857–867  mathnet  crossref
    2. V. V. Chueshev, A. V. Chueshev, “Prym differentials and Teichmüller spaces”, Zhurn. SFU. Ser. Matem. i fiz., 11:6 (2018), 686–691  mathnet  crossref
    3. Chueshev V A., Chueshev V.V., “Vector Bundle of Prym Differentials Over Teichmuller Spaces of Surfaces With Punctures”, J. Sib. Fed. Univ.-Math. Phys., 12:3 (2019), 263–275  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:26
    References:33
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019